# SDR DALA2015021101140

- Difficulty date: February 7, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE OF ECCENTRIC RETAINER ATTACH ON RT SLAT PANEL NR 5 STA XOS=530. RIB ON STA XOS= 530 AND INTERNAL STRUCTURE, LOWER SKIN WERE REMOVED IAW SRM 51-30-8, AND SRM 51-30-2.  NEW RIB ON STA=530 WAS DRILLED IAW SRM 51-10-4.  HOLES WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.  NEW RIB STA XOS=530 AND INTERNAL STRUCTURE LOWER SKIN WERE INSTALLED IAW SRM 51-30-08 AND 51-30-2.
